Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is it safe to use melagard for dry skin in winter?

im 31 year runing, and i want to no about melagard spf 50,my skin are very try in winter, and in summer, is nt tat oily but alot of sweat is coming out so i can t not use compect,so my friend sugst me melagard.and now in face pigmentation are comong out, so pls segst me,sorry can t sent me images,this my email address YYYY@YYYY . thanks achui
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
Melagard is a good sunscreen and as you mentioned you are getting pigmentation, use of sunscreen is must.
Your problem is that in winter your skin is dry,and lot of sweating in summer.
Here is my suggestion for you.
1. In winters use melagard, as it has moisturiser.
2. In summers that is now you better use aquagel sunscreen from ranbaxy. It has water resistant property.
Thank you.
Answered: Fri, 1 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor